• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Citalaopram

M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
927
Location
SW
I think its evil and and being on or off it is making me suicidal. Its mostly the "brain zaps" that are making me ill. why should I take them just to stop this physical side affect? Trying to hold it together with people around this weekend but feel about to explode.
m
 
R

ranmi

Member
Joined
Mar 31, 2015
Messages
16
I had huge issues with Citalaopram, it didn't seem to help with my depression and gave me agonising headaches. Have you asked your doctor to try you on a different medication?

Hope you feel better soon x
 
J

johnathon84

Well-known member
Joined
Apr 1, 2015
Messages
51
Hwy there, i have been on Citalopram in the past. It all depends really because what works for one person may not necessarily work for another. For example, i have a relative who uses Citalopram and says they do work. However i did not have a good experience with them myself as i did suffer with some side affects and did not feel any beneift after the initial opening weeks. The first few weeks on this medication though can cause you to have some side affects id say for around the first three or four weeks generally it could differ though.
 
M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
927
Location
SW
my doctor tells me i have tried everything! so be it i will go without and what will be will be
m
 
Top